# SDR CA091207005

- Difficulty date: December 4, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,874 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 26111441
- Condition: Buckled
- Location: Te Flaps
- Part time: 8,170 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED RETRACTION OF FLAPS FROM 20 DEG TO 10 DEG ON APPROACH, RESULTING IN A DROP OF 50 FT.  FLAP MOTOR CIRCUIT BREAKER POPPED.  INSP FOUND THAT THE FLAP TRANSMISSION SUPPORT BRACKET PN 2611144-1 HAD BUCKLED & TWISTED PULLING THE FLAP TRANSMISSION OUT OF POSITION.  REFER TO ATTACHED CAB05-4 FOR MORE DETAILS. THIS CAB WAS ACCOMPLISHED ON THIS ACFT ON AUGUST 28, 2005 AT 6959.0 HOURS.   SK208-158 REPAIR KIT IS BEING INSTALLED TO RECTIFIED THIS DAMAGE.
